# SDR SWAA2021011537104

- Difficulty date: December 16, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL STA 663 VAPOR BARRIER CRACKED.  CLEANED AND REPAIRED DAMAGED A CRACK ON LT WHEEL WELL VAPOR BARRIER STA 663 RBL 34, AS PER B737 SRM 51-70-04-2R-10.  PERFORMED TAP TEST AFTER REPAIR FOUND NO DELAMINATION, AS PER B737 NDTM 51-05-01 (SEC 5) MATERIAL USED PO 1691080 AND PO 1480720.
